# SDR SWAA2024071907937

- Difficulty date: July 1, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 33,669 hours, 16,222 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD FAN COWL HAS CRACK IN RADIUS FOR OIL ACCESS DOOR.<[01] FAN COWL WAS REPLACED ON TASK CARD TTG8Q00S5H1R (#48)
